# SDR COMA0560092

- Difficulty date: January 24, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 21,355 hours, 19,024 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5106 FLAPS FAILED WHEN SELECTED TO 20 DEGREES.  INSPECTED FLAP SYSTEM PER AD 98-20-01, NO DEFECTS FOUND.
